# SDR 9WGA2021102954601

- Difficulty date: October 29, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 82,051 hours, 14,808 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER 1 HOUR IN CRUISE, FUEL QUANTITY FAULT LEVEL 2 ALERT. NO FUEL INDICATION FOR TANK 2 TANKS.
